# SDR SWIA200413371

- Difficulty date: May 31, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 2,519 hours, 1,919 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1215
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

GEAR/FLAP EICAS INDICATIONS CAME ON INTERMITTANTLY FROM TAKEOFF THROUGH CLIMBOUT.  REMOVED AND REPLACED FECU IAW 27-51-05.  OPS CHECK GOOD AT THIS TIME.
